UNIGE document Scientific Article
previous document  unige:36586  next document
add to browser collection
Title

A comparison of different nonparametric methods for inference on additive models

Authors
Dette, H.
Von Lieres, C.
Von Lieres, W.
Published in Journal of Nonparametric Statistics. 2005, vol. 17, no. 1, p. 57-81
Full text
Article (Published version) (299 Kb) - private document Private access
Structures
Citation
(ISO format)
DETTE, H. et al. A comparison of different nonparametric methods for inference on additive models. In: Journal of Nonparametric Statistics, 2005, vol. 17, n° 1, p. 57-81. https://archive-ouverte.unige.ch/unige:36586

176 hits

0 download

Update

Deposited on : 2014-05-13

Export document
Format :
Citation style :